English  |  正體中文  |  简体中文  |  Post-Print筆數 : 27 |  Items with full text/Total items : 94001/124455 (76%)
Visitors : 29056041      Online Users : 300
RC Version 6.0 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    Please use this identifier to cite or link to this item: http://nccur.lib.nccu.edu.tw/handle/140.119/75356

    Title: Hotelling was right with decreasing returns to scale and a coalition-proof refinement
    Authors: Sun, C.-H.;Lai, Fu-Chuan
    Contributors: 財政系
    Keywords: agglomeration;competition (economics);market conditions;modeling;price dynamics;production cost;returns to scale;spatial analysis
    Date: 2013-06
    Issue Date: 2015-05-28 17:39:34 (UTC+8)
    Abstract: This paper provides a simple, realistic, and very slightly modified version of the production technology in Hotelling's (Econ J 39:41-57, 1929) spatial model with linear transportation costs to overcome the nonexistence problem of equilibrium-decreasing returns to scale. It is shown that a pure strategy Nash equilibrium in price competition always exists for all location pairs and guarantees uniqueness if we utilize a coalition-proof refinement introduced by Bernheim et al. (J Econ Theory 42:1-12, 1987). Decreasing returns to scale reduce the profit a firm can capture through price undercutting and stabilize the price equilibrium due to the increasing average production cost of firms. As a consequence, duopoly firms agglomerating at the center of a line are shown to be at the unique location equilibrium. This paper confers a new validity to the so-called principle of minimum differentiation, in some sense, with the least deviation from the original Hotelling (Econ J 39:41-57, 1929) model. © 2012 Springer-Verlag.
    Relation: Annals of Regional Science, 50(3), 953-971
    Data Type: article
    DOI 連結: http://dx.doi.org/10.1007/s00168-012-0528-y
    DOI: 10.1007/s00168-012-0528-y
    Appears in Collections:[財政學系] 期刊論文

    Files in This Item:

    File Description SizeFormat
    953-971.pdf249KbAdobe PDF609View/Open

    All items in 政大典藏 are protected by copyright, with all rights reserved.

    社群 sharing

    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback